MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; SET, I.V. FLUID TRANSFER

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; SET, I.V. FLUID TRANSFER
Catalog Number 2112341
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
According to the complainant, fibers were found inside bag.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) picture was provided for evaluation.Upon a visual inspection of the image provided, the presence of a ball of lint was observed, in correspondence with one of the pumps.It was determined that the fibers are on the external surface of the tubing; thus, external to the fluid path.Based on the investigation results, the reported defect was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A batch record review for the reported lot number was performed, and no non-conformances or deviations were identified during the manufacturing process or final inspections.The retained sample corresponding to the reported lot number was visually and physically evaluated in accordance with the applicable specifications.All test results were found to be acceptable.As a result, the defect reported by the customer could not be confirmed in the retained sample.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
8334251464
MDR Report Key23547255
Report Number2521402-2025-01462
Device Sequence Number15814753
Product Code LHI
UDI-Device Identifier04046964200229
UDI-Public(01)04046964200229(11)241101(17)291031(10)24L27
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K041222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112341
Device Lot Number24L27
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown